# SDR AMTA200300140

- Difficulty date: January 25, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N525AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS INOPERATIVE AT ROW 22 THROUGH 26.  RESECURED LOOSE WIRING AT ROW 26, OPS CHECK GOOD.
